# SDR USAA920080393

- Difficulty date: February 5, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 46,442 hours, 32,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C2 CHECK - NR 03-0553-8-0105/3, CRACKED WEB, BS 184, LBL 17, WL 231.  REPAIRED WEB, BS 184, LBL 17, WL 231 IAW B737 SRM 53-10-08.
